# SDR JIKA20180724001

- Difficulty date: July 20, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N476AF
- Make and model: Swrngn SA227AC
- Aircraft serial: AC476
- Aircraft time: 31,966 hours, 38,746 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Amplifier
- Part number: 2753043075
- Part serial: 510170
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE TO KSMX FROM KBUR, THE NOSE GEAR STEERING INDICATION LIGHT ILLUMINATED. THE CREW RAN THE CHECKLIST, THE LIGHT DID NOT EXTINGUISH. THE CREW DECLARED AN EMERGENCY AND LANDED AT KSMX WITHOUT INCIDENT. MAINTENANCE TROUBLE SHOT AND VERIFIED THAT THE NOSE GEAR STEERING INDICATION ILLUMINATED. MAINTENANCE FOUND DEFECTIVE NOSE WHEEL STEERING CONTROL AMPLIFIER. REMOVED AND INSTALLED SERVICEABLE NOSE WHEEL STEERING CONTROL AMPLIFIER. OPERATIONAL CHECK OF NWS WAS NORMAL. THE AIRCRAFT WAS RELEASE AND RETURNED TO SERVICE.
